Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Irregular periods, USG showed bulky bilateral ovaries, multiple subcentimetric follicles, prescribed Novelon. Will it work for me?

hi doctor, i m 26 years old unmarried girl, i do have a problem of irregular mesntruation problem about 8 months.I recently looked for the Gynaecologist and as per Doctor suggestion i did USG which shows bilateral ovaries are bulky in size wih multiple subcentimetric follicles along the periphery and increased core echogenicity except that everything is normal and Doctor prescribed me NOVELON.Since it is pregnancy prevention pill will it work for me?Ain t there any other medicine other than this?
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Rashpalseetha,
Thanks for query,
It seems that you are having PCOD (Poly Cystic Ovary Disease ),due to hormonal imbalance.
Novelon is a hormonal medicine given to regularize the cycle.
After regularize the cycle your Gynaec will go for other medicine.
Rule out thyroid.
Ok and bye.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor